# SDR ABXA9500825

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 3912060501
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE HORIZONTAL STABILIZER, LEFT INBOARD HINGE ATTACH LUG ON THE VERTICAL STABILIZER CORRODED IN THE BEARING BORE.  REPAIRED IAW ABX REA D955-11-55-MR.
